# SDR 97ZZZX4026

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 722
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Torque
- Location: Left Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE FAILED TO MAKE TARGET TORQUE 98 PERCENT.  RUN-UP FAILED TO DUPLICATE.
